Alert archive / Kentucky / Red Flag Warnings in 2011

Red Flag Warning 2, NWS Paducah, KY

April 3, 20114 states

NWS Paducah, KY issued this red flag warning at Apr 3, 2011, 8:15 AM CDT for 4 states. It took effect at Apr 3, 2011, 12:00 PM CDT. It was in force for 7 hr. 11 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 3, 2011, 8:15 AM CDT (13:15 UTC)
In effect from
Apr 3, 2011, 12:00 PM CDT
Expired
Apr 3, 2011, 7:00 PM CDT
In force
7 hr
Issued by
NWS Paducah, KY
All 60 counties

Alexander County, IL, Edwards County, IL, Franklin County, IL, Gallatin County, IL, Hamilton County, IL, Hardin County, IL, Jackson County, IL, Jefferson County, IL, Johnson County, IL, Massac County, IL, Perry County, IL, Pope County, IL, Pulaski County, IL, Saline County, IL, Union County, IL, Wabash County, IL, Wayne County, IL, White County, IL, Williamson County, IL, Gibson County, IN, Pike County, IN, Posey County, IN, Spencer County, IN, Vanderburgh County, IN, Warrick County, IN, Ballard County, KY, Caldwell County, KY, Calloway County, KY, Carlisle County, KY, Christian County, KY, Crittenden County, KY, Daviess County, KY, Fulton County, KY, Graves County, KY, Henderson County, KY, Hickman County, KY, Hopkins County, KY, Livingston County, KY, Lyon County, KY, Marshall County, KY, McCracken County, KY, McLean County, KY, Muhlenberg County, KY, Todd County, KY, Trigg County, KY, Union County, KY, Webster County, KY, Bollinger County, MO, Butler County, MO, Cape Girardeau County, MO, Carter County, MO, Mississippi County, MO, New Madrid County, MO, Oregon County, MO, Perry County, MO, Ripley County, MO, Scott County, MO, Shannon County, MO, Stoddard County, MO, Wayne County, MO

The radar

The Paducah radar (KPAH), 39 km from the middle of the area, began a volume at 13:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 1:09 PM CDTNON-TSTM WND GST 0Carbondale, IL52 MPH WIND AT CARBONDALE.
Apr 3, 1:09 PM CDTNON-TSTM WND GST 45Marion, ILGUSTS TO 45 MPH.
Apr 3, 1:09 PM CDTNON-TSTM WND GST 46Cape Girardeau, MO46 MPH WIND GUST.
Apr 3, 1:09 PM CDTNON-TSTM WND GST 52Carbondale, IL52 MPH WIND AT CARBONDALE.
Apr 3, 1:23 PM CDTNON-TSTM WND DMGLone Oak, KYLARGE LIMB DOWN ON POWER LINE ON CLINTON ROAD NEAR GATEWOOD.
Apr 3, 1:29 PM CDTNON-TSTM WND GST 44Newburgh, IN
Apr 3, 1:33 PM CDTNON-TSTM WND GST 46Rockport, IN
Apr 3, 1:45 PM CDTNON-TSTM WND GST 47Owensboro, KY
Apr 3, 1:51 PM CDTNON-TSTM WND DMGEvansville, INROOF OFF OF DUGOUT AT PONY FIELD
Apr 3, 3:20 PM CDTNON-TSTM WND GST 51Rockport, IN
Apr 3, 4:49 PM CDTWILDFIRECape Girardeau, MO50 ACRE WIKDFIRE SPREADING INTO SOME TIMBER. COUNTY AND STATE FIREFIGHTERS TRYING TO CATCH IT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 1.3 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2011-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2011-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 176 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2622 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
176 m²/s²
0-3 km storm-relative helicity
448 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

868 
WWUS83 KPAH 031315
RFWPAH

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PADUCAH KY
815 AM CDT SUN APR 3 2011


ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
098-100-106>112-114-040000-
/O.NEW.KPAH.FW.W.0002.110403T1700Z-110404T0000Z/
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-SHANNON-
WAYNE MO-OREGON-CARTER-RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-
NEW MADRID-
815 AM CDT SUN APR 3 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING FOR VERY WINDY CONDITIONS...DRY 10 HR FUELS AND LOW
RELATIVE HUMIDITY. 

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING. 

* AFFECTED AREA...FIRE WEATHER ZONES 075...076...077...078... 
  080...081...082...083...084...085...086...087...088...089... 
  090...091...092...093 AND 094. FIRE WEATHER ZONES 081...082... 
  085...086...087 AND 088. FIRE WEATHER ZONES 001...002...003... 
  004...005...006...007...008...009...010...011...012...013... 
  014...015...016...017...018...019...020...021 AND 022. FIRE 
  WEATHER ZONES 076...086...087...098...100...106...107...108... 
  109...110...111...112 AND 114. 

* SOUTHERLY WINDS WILL AVERAGE 20 TO 30 MPH THIS AFTERNOON...WITH
  GUSTS IN THE 40 TO 50 MPH RANGE...ESPECIALLY ALONG AND WEST OF
  THE MISSISSIPPI RIVER.

* MINIMUM RELATIVE HUMIDITY LEVELS WILL FALL INTO THE 20 TO 25
  PERCENT RANGE OVER WESTERN KENTUCKY AND SOUTHWEST INDIANA...WITH
  LOWER 30S EXPECTED OVER THE OZARK REGION OF SOUTHEAST MISSOURI.
  EVEN THOUGH STRICT RELATIVE HUMIDITY CRITERIA WILL NOT BE
  REACHED IN SOME AREAS OF SOUTHEAST MISSOURI...THE VERY STRONG
  WINDS EXPECTED HAVE CAUSED MORE CONCERN THAN IN USUAL RED FLAG
  SITUATIONS. 

* WIND GUSTS WILL LIKELY BE HIGHEST OVER WESTERN AREAS...WHILE
  LOWEST RELATIVE HUMIDITIES WILL BE OVER WESTERN KENTUCKY AND
  SOUTHWEST INDIANA.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
1 follow-up statement
068 
WWUS83 KPAH 031748 AAA
RFWPAH

URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE PADUCAH KY
1248 PM CDT SUN APR 3 2011

ILZ075>078-080>094-KYZ001>009-MOZ076-086-087-098-100-106>112-114-
031900-
/O.CAN.KPAH.FW.W.0002.000000T0000Z-110404T0000Z/
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-FULTON-HICKMAN-CARLISLE-BALLARD-
MCCRACKEN-GRAVES-LIVINGSTON-MARSHALL-CALLOWAY-PERRY MO-BOLLINGER-
CAPE GIRARDEAU-SHANNON-WAYNE MO-OREGON-CARTER-RIPLEY-BUTLER-
STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
1248 PM CDT SUN APR 3 2011

...RED FLAG WARNING IS CANCELED FOR SOUTHEAST MISSOURI...
SOUTHERN ILLINOIS...AND EXTREME WEST KENTUCKY...INCLUDING THE
MARK TWAIN AND SHAWNEE FORESTS.

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS CANCELED THE RED
FLAG WARNING. RELATIVE HUMIDITIES WERE RISING EARLY THIS AFTERNOON
ON STRONG AND GUSTY SOUTH WINDS. THEREFORE THE WARNING HAS BEEN
CANCELED. 


$$

INZ081-082-085>088-KYZ010>022-040000-
/O.CON.KPAH.FW.W.0002.000000T0000Z-110404T0000Z/
GIBSON-PIKE-POSEY-VANDERBURGH-WARRICK-SPENCER-CRITTENDEN-LYON-
TRIGG-CALDWELL-UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-
DAVIESS-MCLEAN-MUHLENBERG-TODD-
1248 PM CDT SUN APR 3 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR THE LAND BETWEEN THE LAKES AREA AND FORT CAMPBELL. THE WARNING
REMAINS IN EFFECT ALONG AND EAST OF A LINE FROM THE WABASH RIVER
TO KENTUCKY LAKE...


* SOUTHERLY WINDS WILL AVERAGE 20 TO 30 MPH THIS AFTERNOON...
  WITH GUSTS IN THE 40 MPH RANGE.

* MINIMUM RELATIVE HUMIDITY LEVELS WILL FALL INTO THE 20 TO 25
  PERCENT RANGE OVER WESTERN KENTUCKY AND SOUTHWEST INDIANA.

* THE AFOREMENTIONED COMBINED WITH DRY VEGETATION WILL CREATE
  DANGEROUS BURNING CONDITIONS THIS AFTERNOON.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this red flag warning went out at Apr 3, 4:03 AM CDT, 4 hours 12 minutes earlier.

Area forecast discussion, Apr 3, 4:03 AM CDT, 4 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
403 AM CDT SUN APR 3 2011

.DISCUSSION...
WINDY DAY IN STORE WITH NEAR RECORD WARMTH. HOWLING SOUTHERLY WINDS
OF 20 TO 40 MPH...WITH GUSTS FROM 40 TO 50 MPH /ESP NW AREAS/ WILL
MITIGATE CONDITIONS...WHICH COULD BE DOWN RIGHT DANGEROUS ON AREA
RIVERS AND LAKES. WIND ADVISORIES WILL REMAIN IN EFFECT MOST OF
THE DAY AND THIS EVENING...UNTIL A COLD FRONT NEARS THE REGION
LATE TONIGHT.

THIS STRONG COLD FRONT AND ASSOCIATED MID LEVEL SUPPORT
/WIDESPREAD UPWARD FORCING/ WILL GENERATE RAIN AND STRONG
THUNDERSTORMS ALONG THE COLD FRONT. CONFIDENCE ON TIMING OF THIS
FEATURE HAS INCREASED THIS MORNING. STILL FOLLOWED VERY CLOSELY TO
THE SREF WITH THE FRONTAL TIMING..WHICH IS NOT TOO FAR OFF FROM
THE 00Z GFS. IT NOW LOOKS LIKE MOST AREAS WILL STAY RAINFREE
THROUGH MIDNIGHT. THEN...THEN WIDESPREAD SHOWERS WILL MOVE INTO
SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS LATE TONIGHT. GIVEN WIND
PROFILES AND ELEVATED INSTABILITIES...IT STILL APPEARS THAT A
LINE...OR BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS WILL
ACCOMPANY THE FRONTAL PASSAGE. THAT WOULD BE TOWARD DAWN OVER OUR
FAR NW COUNTIES IN SE MO AND SW IL...THEN MOVING WEST TO EAST
DURING THE DAY MONDAY OVER THE REST OF THE FORECAST AREA. THIS
SEVERE THREAT WOULD BE MAINLY IN THROUGH ABOUT 18Z /1 PM CST/...
AS THE FRONT WILL LIKELY BE EAST OF THE FORECAST AREA AFTER THAT
TIME.

IT LOOKS AS THOUGH RAIN AMOUNTS WILL BE INCREASING AS THE SYSTEM
MOVES FROM WEST TO EAST...ESP OVER WRN KY AFTER SUNRISE MONDAY.
COULD SEE SOME 1.5 TO 2 INCH AMOUNTS...ESP OVER WRN KY MONDAY
MORNING INTO EARLY AFTERNOON.

AFTER FRONTAL PASSAGE...BLUSTERY W TO NW WINDS IN THE 15 TO 25 MPH
RANGE WILL TAKE OVER AND CAUSE TEMPS TO PLUMMET INTO THE 40S AND
50S BY THE END OF THE DAY.

THE CHILLY SNAP WILL BE JUST THAT AS SFC RIDGE MOVES QUICKLY EAST
OF THE REGION BY TUE/WED. EXPECT DRY CONDITIONS IN THIS TIME FRAME
AS WARMING TREND PUSHES AFTERNOON TEMPS BACK INTO THE 60S TO NEAR
70 BY MID WEEK. MADE LITTLE CHANGES TO THE FORECAST BEYOND
WED...BUT NO MAJOR STORM SYSTEMS EXPECTED AND TEMPS WILL BE WELL
ABOVE NORMAL.

&&

.AVIATION...
SUSTAINED WIND/GUST SPEEDS WILL BE THE MOST CRITICAL FACTOR IN THE
NEAR TERM. SURFACE GRADIENT WINDS WILL INCREASE AT KCGI/KPAH BETWEEN
1430-1530Z...REACHING KEVV/KOWB BETWEEN 1530-1630Z. AT APPROXIMATELY
THE SAME TIME...A SCATTERED TO BROKEN STRATOCUMULUS /2-3KFT AGL/
CLOUD DECK...WILL DEVELOP IN THE 15Z-19Z SUNDAY TIME FRAME OVER
KCGI/KPAH...THINNING OUT BY 21Z SUNDAY. AS THE CLOUDS THIN OUT OVER
KCGI/KPAH BETWEEN 18Z-22Z...WIND GUSTS WILL LIKELY INCREASE SHARPLY
INTO THE 30-35 KNOT RANGE...DIMINISHING AFTER 22-23Z SUNDAY. THE
ONSET TIME FOR THE INCREASE SURFACE WIND SPEEDS/GUSTS AND SCATTERED
CLOUDS OVER KEVV AND KOWB WILL BE DELAYED BY 2-3 HOURS.

AS A COLD FRONT SLOWLY MOVES TOWARD THE TAF SITES SUNDAY NIGHT...VFR
CEILINGS WILL DEVELOP IN THE 03Z-06Z MONDAY TIME FRAME...BECOMING
MVFR IN THE 09Z-12Z MONDAY TIME FRAME. THESE CEILINGS MAY
PERIODICALLY FALL INTO THE IFR RANGE AFTER 12Z...WHEN THE COLD FRONT
MOVES THROUGH EACH OF THE WFO PAH TAF SITES.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...WIND ADVISORY FROM 9 AM THIS MORNING TO 1 AM CDT MONDAY FOR
     BALLARD-CALDWELL-CALLOWAY-CARLISLE-CHRISTIAN-CRITTENDEN-
     DAVIESS-FULTON-GRAVES-HENDERSON-HICKMAN-HOPKINS-LIVINGSTON-
     LYON-MARSHALL-MCCRACKEN-MCLEAN-MUHLENBERG-TODD-TRIGG-UNION
     KY-WEBSTER.

MO...WIND ADVISORY FROM 9 AM THIS MORNING TO 1 AM CDT MONDAY FOR
     BOLLINGER-BUTLER-CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW
     MADRID-PERRY MO-RIPLEY-SCOTT-STODDARD-WAYNE MO.

IL...WIND ADVISORY FROM 9 AM THIS MORNING TO 1 AM CDT MONDAY FOR
     ALEXANDER-EDWARDS-FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-
     JEFFERSON-JOHNSON-MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION
     IL-WABASH-WAYNE IL-WHITE-WILLIAMSON.

IN...WIND ADVISORY FROM 9 AM THIS MORNING TO 1 AM CDT MONDAY FOR
     GIBSON-PIKE-POSEY-SPENCER-VANDERBURGH-WARRICK.

&&

MEFFERT/KES
Hazardous weather outlook, Apr 3, 5:00 AM CDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
500 AM CDT SUN APR 3 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-041000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
500 AM CDT SUN APR 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

SUNDAY WILL BE A VERY WINDY DAY ACROSS PORTIONS OF THE REGION. A
WIND ADVISORY IS IN EFFECT FOR THE ENTIRE AREA. PLEASE REFER TO
THE WIND ADVISORY FOR ADDITIONAL DETAILS. THESE STRONG WINDS
WILL ALSO CAUSE AN ELEVATED WILDFIRE RISK SUNDAY AREA WIDE.

SCATTERED TO NUMEROUS THUNDERSTORMS WILL BEGIN TO MOVE INTO
PORTIONS OF SOUTHWEST ILLINOIS AND THE OZARK REGIONS OF SOUTHEAST
MISSOURI BETWEEN MIDNIGHT AND DAWN. AN ISOLATED SEVERE STORM
CANNOT BE RULED OUT...WITH LARGE HAIL AND DAMAGING WINDS BEING THE
MAIN RISKS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A SLIGHT RISK OF SEVERE THUNDERSTORMS COVERS THE ENTIRE QUAD STATE
REGION MONDAY. THIS RISK WILL COME VERY EARLY IN THE DAY OVER
SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS...THEN THROUGH THE
MORNING AND INTO THE VERY EARLY AFTERNOON OVER WESTERN KENTUCKY
AND SOUTHWEST INDIANA. THE THREAT FOR SEVERE WEATHER WILL END BY
MID AFTERNOON. THE MAIN THREAT APPEARS TO BE DAMAGING WINDS WITH
SOME LARGE HAIL AND ISOLATED TORNADOES.

STRONG WINDS ARE EXPECTED BEHIND THE FRONT ON MONDAY WITH SOME
WIND GUSTS BETWEEN 35 AND 40 MPH.

THE CHANCE FOR AT LEAST ISOLATED THUNDERSTORMS RETURNS WEDNESDAY
NIGHT AND CONTINUES ON AND OFF THROUGH SATURDAY. THERE IS SOME
POTENTIAL FOR SEVERE WEATHER DURING THAT TIME FRAME.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BE REQUIRED...MAINLY FROM JUST BEFORE
SUNRISE INTO THE MID MORNING OVER SOUTHERN ILLINOIS AND SOUTHEAST
ILLINOIS...AND THEN FROM MID MORNING INTO THE EARLY AFTERNOON OVER
WESTERN KENTUCKY AND SOUTHWEST INDIANA.

Nearby

Red Flag Warnings in Kentucky, 2011Red Flag Warnings in Illinois, 2011Red Flag Warnings in Missouri, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.